Coverart for item
The Resource Ondes de gradients multidimensionnelles, Monique Sablé-Tougeron

Ondes de gradients multidimensionnelles, Monique Sablé-Tougeron

Label
Ondes de gradients multidimensionnelles
Title
Ondes de gradients multidimensionnelles
Statement of responsibility
Monique Sablé-Tougeron
Creator
Subject
Language
fre
Member of
Cataloging source
DLC
http://library.link/vocab/creatorDate
1948-
http://library.link/vocab/creatorName
Sablé-Tougeron, Monique
Index
no index present
Literary form
non fiction
Nature of contents
bibliography
Series statement
Memoirs of the American Mathematical Society
Series volume
vol. 106, no. 511, November 1993 (end of vol.)
http://library.link/vocab/subjectName
  • Differential equations, Hyperbolic
  • Differential equations, Nonlinear
  • Cauchy problem
Label
Ondes de gradients multidimensionnelles, Monique Sablé-Tougeron
Instantiates
Publication
Bibliography note
Includes bibliographical references (pages 92-93)
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Control code
28708518
Dimensions
26 cm
Extent
viii, 93 pages
Isbn
9780821825730
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n
System control number
(WaOLN)1554787
Label
Ondes de gradients multidimensionnelles, Monique Sablé-Tougeron
Publication
Bibliography note
Includes bibliographical references (pages 92-93)
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Control code
28708518
Dimensions
26 cm
Extent
viii, 93 pages
Isbn
9780821825730
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n
System control number
(WaOLN)1554787

Library Locations

    • Thomas Jefferson LibraryBorrow it
      1 University Blvd, St. Louis, MO, 63121, US
      38.710138 -90.311107
Processing Feedback ...